# SDR SWAA2024052980755

- Difficulty date: April 30, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INNER HANDLE HAS PLAY AT CAM PLATE AXLE .TIGHTENED NUT (30) IAW CMM 52-16-15.
